# SDR IXXA09SMN086S

- Difficulty date: August 11, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND MAIN CARGO COMPARTMENT AFT RING ANGLE CORRODED AT STATION 1530.000 LONGERON 26-28 LT. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED EXISTING REPAIR ANGLE. FABRICATED REPAIR ANGLE SPLICE. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR ANGLE IAW SRM 51-1-8 PAGES 17-18, SRM 53-2-0, SRM 51-1-21, SRM 51-3-0, SRM 53-2-5, SRM 51-1-1, SRM 51-1-8B, AND SRM 51-3-1.
